# SDR AALA990561

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATED ON WEB SURFACE EXTENDING FROM BOLT HOLE OT FASTENER, 12 INCHES FROM TOP OF BS 560 FRAME.  DYE CHECKED AREA TO CONFIRM CRACK TERMINATED IN BOLT AND FASTENER HOLES.  FOUND NO FURTHER CRACK PROGRESSION.  INSTALLED DOUBLER PER SRM 51-4-2 PAGE 1 FIG 1.  (M)
